# SDR DALA2022122708388

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 492-500a S26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A AT LEVEL STR26R AT FWD CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL (SHIELD) LOCATED BETWEEN BS492 TO BS500A AT LEVEL STR26R AT FWD CARGO COMPARTMENT AS PER B737-900ERSRM 51-40-02 AND DRAWING 143A0080 SHEET 39.
